# SDR DL76L020315

- Difficulty date: March 16, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 53,596 hours, 8,364 cycles
- Engine: Pwa PW4060
- Engine time: 8,739 hours, 3,749 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727893
- Condition: Surges
- Location: Nr 1
- Part time: 8,739 hours, 3,749 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL ATL LEFT ENG SURGE DET MTC MESSAGE FOUND.  EDR SURGE REPORT CONFIRMED SURGE.
